Advertisement

Asymptotically \(\omega \)-Periodic Functions in the Stepanov Sense and Its Application for an Advanced Differential Equation with Piecewise Constant Argument in a Banach Space

  • William DimbourEmail author
  • Solym Mawaki Manou-Abi
Article

Abstract

In this paper, we give sufficient conditions for the existence and uniqueness of asymptotically \(\omega \)-periodic solutions for a nonlinear differential equation with piecewise constant argument in a Banach space via asymptotically \(\omega \)-periodic functions in the Stepanov sense. This is done using the Banach fixed point Theorem.

Keywords

Asymptotically \(\omega \)-periodic functions differential equations with piecewise constant argument evolutionary process 

Mathematics Subject Classification

34K05 34A12 34A40 

References

  1. 1.
    Cuevas, C., de Souza, J.: Existence of \(S\)-asymptotically \(\omega \)-periodic solutions for fractional order functional integro-differential equations with infinite delay. Nonlinear Anal. 72, 1683–1689 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Dimbour, W., Manou-Abi, S.: \(S\)-asymptotically \(\omega \)-periodic solution for a nonlinear differential equation with piecewise constant argument via \(S\)-asymptotically \(\omega \)-periodic functions in the Stepanov sense (2018) (to appear) Google Scholar
  3. 3.
    Dimbour, W., Valmorin, V.: Asymptotically antiperiodic solutions for a nonlinear differential equation with piecewise constant argument in a Banach space. Appl. Math. 7, 1726–1733 (2016)CrossRefGoogle Scholar
  4. 4.
    Dimbour, W., Mophou, G., N’Guérékata, G.M.: \(S\) asymptotically \(\omega \)-periodic solution for partial differential equations with finite delay. Electron. J. Differ. Equ. 1–12, 2011 (2011)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Henríquez, H.R., Pierri, M., Táboas, P.: On \(S\) asymptotically \(\omega \)-periodic function on Banach spaces and applications. J. Math. Anal. Appl. 343, 1119–1130 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Henríquez, H.R., Pierri, M., Táboas, P.: Existence of \(S\)-asymptotically \(\omega \)-periodic solutions for abstract neutral equations. Bull. Aust. Math. Soc. 78, 365–382 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    N’Guérékata, G.M., Valmorin, V.: Antiperiodic solutions of semilinear integrodifferential equations in Banach spaces. Appl. Math. Comput. 218, 11118–111124 (2012)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Nicola, S., Pierri, M.: A note on \(S\)-asymptotically periodic functions. Nonlinear Anal. Real World Appl. 10, 3285–3297 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Pierri, M.: On \(S\)-asymptotically \(\omega \)-periodic functions and applications. Nonlinear Anal. 75, 651–661 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Rong-Hua, He: Stepanov-like pseudo-almost automorphic mild solutions for some abstract differential equations. Adv. Fixed Point Theory 2(3), 258–272 (2012)Google Scholar
  11. 11.
    Wiener, J.: A second-order delay differential equation with multiple periodic solutions. J. Math. Anal. Appl. 229, 6596–676 (1999)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Wiener, J.: Generalized Solutions of Functional Differential Equations. World Scientific, Singapore (1999)Google Scholar
  13. 13.
    Wiener, J., Debnath, L.: A survey of partial differential equations with piecewise continuous arguments. Int. J. Math. Math. Sci. 18(2), 209–228 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Wiener, J., Debnath, L.: Boundary value problems for the diffusion equation with piecewise continuous time delay. Int. J. Math. Math. Sci. 20, 187–195 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Wiener, J., Lakshmikantham, V.: Excitability of a second-order delay differential equation. Nonlinear Anal. 38, 1–11 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Xia, Z.: Asymptotically periodic of semilinear fractional integro-differential equations. Adv. Differ. Equ. 2014, 19 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Xia, Z.: Weighted pseudo asymptotically periodic mild solutions of evolutions equations. Acta Math. Sin. 31(8), 1215–1232 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Xie, R., Zhang, C.: Criteria of asymptotic \(\omega \)-periodicity and their applications in a class of fractional differential equations. Adv. Differ. Equ. 2015, 68 (2015)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.UMR Espace-Dev, Université de GuyaneCayenneFrance
  2. 2.Departement Sciences et TechnologiesCentre Universitaire de MayotteDembeniFrance

Personalised recommendations